RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 2003, Volume 10, Number 4, Pages 557–568 (Mi jmag267)  

This article is cited in 1 scientific paper (total in 1 paper)

On real and “symplectic” meromorphic plus-matrix-function and corresponding linear fractional transformation

L. A. Simakova

South Ukrainian National Pedagogical University named after K. D. Ushynsky

Abstract: The basic result is: if linear fractional transformation with meromorphic in the unit disk nondegenerate matrix of coefficients $A(z)$ maps the class of holomorphic contractive matrix function into itself so that real (symmetric) matrix functions are transformed into real (symmetric) matrix functions then there exists a måromorphic scalar function $\rho(z)$ such that $\rho^{-1}(z) A(z)$ is $j$-expansive real (“symplectic” or “antisymplectic”) matrix function.

Full text: PDF file (285 kB)
Full text: http:/.../abstract.php?uid=m10-0557r

Bibliographic databases:
MSC: 47A56
Received: 09.12.2002

Citation: L. A. Simakova, “On real and “symplectic” meromorphic plus-matrix-function and corresponding linear fractional transformation”, Mat. Fiz. Anal. Geom., 10:4 (2003), 557–568

Citation in format AMSBIB
\Bibitem{Sim03}
\by L.~A.~Simakova
\paper On real and ``symplectic'' meromorphic plus-matrix-function and corresponding linear fractional transformation
\jour Mat. Fiz. Anal. Geom.
\yr 2003
\vol 10
\issue 4
\pages 557--568
\mathnet{http://mi.mathnet.ru/jmag267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2020826}
\zmath{https://zbmath.org/?q=an:1059.47015}


Linking options:
  • http://mi.mathnet.ru/eng/jmag267
  • http://mi.mathnet.ru/eng/jmag/v10/i4/p557

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Arov D., Dym H., “Bitangential Direct and Inverse Problems For Systems of Integral and Differential Equations”, Bitangential Direct and Inverse Problems For Systems of Integral and Differential Equations, Encyclopedia of Mathematics and Its Applications, 145, Cambridge Univ Press, 2012, 1–472  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:55
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020